# SDR USAA2013120200012

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,363 hours, 2,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2R SHOWS SLIDE ARMED ON ECAM PAGE WHEN LEVER IS IN DISARMED POSITION.  ADJUSTED PROXIMITY DETECTOR, FIN 7WN1, IAW AMM 52-73-00-710-001-A.  ALL INDICATION WORKED NORMAL.
